# SDR CALA9800768

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR09530057
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1309 LONG 29R TO 29L HEAVY SURFACE CORROSION, BELTFRAME AND SKIN ATTACH CLIP.  TRIMMED OUT CORRODED SECTION PER SRM 53-05 FIG 2A, FABRICATED AND SPLICED IN NEW BELTFRAME SECTION PER SRM 53-03 FIG 2A.
